# SDR CALA2016070500411

- Difficulty date: July 5, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 62,973 hours, 15,652 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 2766008
- Condition: Unserviceable
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CREW STATED BEFORE THEY LEFT THEY HAD CREW O2 AT 1150, CURRENTLY AT FL 390 ABOUT 239 MILES FROM DESTINATION THEY WENT TO PERFORM THEIR O2 RUNDOWN CHECK AND NEITHER MASK WOULD INFLATE.  CREW O2 QTY NOW SHOWS ZERO, BUT THEY DO NOT HAVE AN EICAS MSG.  REMOVED O2 REGULATOR IAW MM 35-11-03-004-001 ALSO REMOVED CONTAMINATED LINE.  REPLACED CREW O2 REGULATOR AND CONNECTOR LINE IAW AMM 35-11-03-40 4-015.  NO LEAKS NOTED.
